RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1960, Volume 50(92), Number 3, Pages 267–298 (Mi msb4793)  

This article is cited in 4 scientific papers (total in 4 papers)

The structure of distributive quasigroups

V. D. Belousov


Full text: PDF file (2606 kB)

Bibliographic databases:
Received: 29.05.1958

Citation: V. D. Belousov, “The structure of distributive quasigroups”, Mat. Sb. (N.S.), 50(92):3 (1960), 267–298

Citation in format AMSBIB
\Bibitem{Bel60}
\by V.~D.~Belousov
\paper The structure of distributive quasigroups
\jour Mat. Sb. (N.S.)
\yr 1960
\vol 50(92)
\issue 3
\pages 267--298
\mathnet{http://mi.mathnet.ru/msb4793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=120304}
\zmath{https://zbmath.org/?q=an:0097.01002}


Linking options:
  • http://mi.mathnet.ru/eng/msb4793
  • http://mi.mathnet.ru/eng/msb/v92/i3/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, “Cubic hypersurfaces. I. Quasigroups of classes of points”, Math. USSR-Izv., 2:6 (1968), 1171–1191  mathnet  crossref  mathscinet  zmath
    2. A. Grishkov, M. Rasskazova, L. Sabinina, “On isotopies of some classes of Moufang loops”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 1, 70–77  mathnet
    3. Jonathan D. H. Smith, “Belousov's theorem and the quantum Yang–Baxter equation”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 1, 7–23  mathnet
    4. Yuri Movsisyan, “On functional equations and distributive second order formulae with specialized quantifiers”, Algebra Discrete Math., 25:2 (2018), 269–285  mathnet
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:294
    Full text:145
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020